# SDR DL757060219

- Difficulty date: March 20, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 63,175 hours, 31,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31001
- Condition: Damaged
- Location: Bs 625 S7r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE FOUND ON FUSELAGE SKIN AT STA 625 AT STR 7R.  DAMAGED SKIN WAS REMOVED 1.5 X 1.0 IN.  A REPAIR DOULBER WAS INSTALLED.
